Stopping Suboxone after EIGHT LONG YEARS. - Part 2

By mrsp · Nov 6, 2014 · ·
  1. Made it to Day 10. After nearly two years of addiction and then eight years of Suboxone dependency, ten days feels amazing.

    Day 7 was my lowest day, which is probably due to not only withdrawal but sleep deprivation.

    Most of withdrawal symptoms have subsided now, except abdominal issues and general malaise and insomnia . Didn't take my Adderall during first week of withdrawal, but it does help now with feeling of not wanting to do anything. As in, instead of laying on the couch, I now sit.

    Clonodine has been the bulk of helping ease symptoms. Left the house yesterday by myself for the first time in the last ten days, it was exhausting. Cleaning the house up feels like running a marathon, but with my husband understanding what I'm going through, he's doing most of everything. I'm hopeful that with having my depression under control, I won't experience PAWS, but I'm not ruling anything out. Just taking it one day at a time.

Comments

  1. Jungledog
    Congrats on your clean time. When I cold turkeyed off oxy I honestly was super tired for 60 days and then stupidly gave up. Opiates mess up your body and the longer you take them the longer it takes to heal but it DOES heal. I know it sounds nuts (or nearly impossible when you are exhausted)but make yourself exercise, just walk. It releases endorphins and helps you recover quicker. Hang in. You are doing great.

    JD
  2. Cmenot
    WOW--Great progress!! Fantastic that your hubby helps out and is supportive! 8 years plus the active drug use time is a long time so give yourself time to heal; try to be patient. You should feel a little better each week and it helps to notice your progress so you have a sense of accomplishment! Great job!!
To make a comment simply sign up and become a member!